ADVERTISEMENT
Go to journal home page - Journal of Algebra

Volume 582

Pages 1-244 (15 September 2021)

Actions for selected articles

/

Contents

Receive an update when the latest issues in this journal are published
Sign in to set up alerts
    1. Editorial Board

      Page ii
      Download PDF
  1. General Section

    1. Certain residual properties of generalized Baumslag–Solitar groups

      Pages 1-25
      Purchase PDF
    2. Recovering information about a finite group from its subrack lattice

      Pages 26-38
      Purchase PDF
    3. Rota-Baxter operators on cocommutative Hopf algebras

      Pages 39-56
      Purchase PDF
    4. Semigroup associated with a free polynomial

      Pages 57-72
      Purchase PDF
    5. Regularity of Cohen-Macaulay Specht ideals

      Pages 73-87
      Purchase PDF
    6. Avoidance and absorbance

      Pages 88-99
      Purchase PDF
    7. Existence of birational small Cohen-Macaulay modules over biquadratic extensions in mixed characteristic

      Pages 100-116
      Purchase PDF
    8. Weierstrass semigroups on Castelnuovo curves

      Pages 117-135
      Purchase PDF
    9. Local cohomology of module of differentials of integral extensions

      Pages 136-156
      Purchase PDF
    10. Donovan's conjecture and extensions by the centralizer of a defect group

      Pages 157-176
      Download PDF
    11. The Navarro refinement of the McKay conjecture for finite groups of Lie type in defining characteristic

      Pages 177-205
      Purchase PDF
    12. Complete first-order theories of some classical matrix groups over algebraic integers

      Pages 206-231
      Purchase PDF
    13. Prüfer domains of integer-valued polynomials and the two-generator property

      Pages 232-243
      Purchase PDF

ISSN: 0021-8693